# SDR UPS202202

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19244
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREDEPARTURE CHECK, EMERGENCY EXIT SIGN DIM AT FORWARD ENTRY DOOR.  REPALCED BATTERIES, CHECKS OK.  MFG P/N 5106.
